The Subset P+ And P- Of The Split Interval

Ladislav Skula

Publications de l'Institut Mathématique (1966)

  • Volume: 6(20), Issue: 26, page 120-123
  • ISSN: 0350-1302

How to cite


Ladislav Skula. "The Subset P+ And P- Of The Split Interval." Publications de l'Institut Mathématique 6(20).26 (1966): 120-123. <>.

author = {Ladislav Skula},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {26},
pages = {120-123},
publisher = {Matematički institut SANU},
title = {The Subset P+ And P- Of The Split Interval},
url = {},
volume = {6(20)},
year = {1966},

AU - Ladislav Skula
TI - The Subset P+ And P- Of The Split Interval
JO - Publications de l'Institut Mathématique
PY - 1966
PB - Matematički institut SANU
VL - 6(20)
IS - 26
SP - 120
EP - 123
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.